# SDR DALA2022121308031

- Difficulty date: December 12, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N378NW
- Make and model: Airbus A320-211
- Aircraft serial: 2092
- Aircraft time: 53,976 hours, 26,616 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dirty
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3278 AFT LEFT DOOR (DOOR 3L) WHEN SLIDE IS ARMED AC PRESSURIZED WILL CONSTANLY FLASH "SLIDE" ON DOORS ECAM PAGE AND RED PRESSURE LIGHT ON THE 3L DOOR WILL FLASH RED. THE ARM LEVER AT THE 3L DOOR IS NOT FULLY SEATED IN ITS ARMED POSITION. CORRECTIVE ACTION: CLEANED AND ADJUSTED DOOR PER A320 AMM 52-13. OPS CHECK GOOD. (9852861)
